I've been on Microgestin Fe 1/20 for awhile now (Maybe about 3 months) and last night, for the first time, my boyfriend 'came' inside me on accident. I am due to take my first brown pill tomorrow, which should mean I am due to start my period. I am a total worrier and I was actually scared I was pregnant even before last night due to only having my period last one day on my last pack of pills (And oddly, when I started that pack I was continuing a period about a week or 2 after I was supposed to be off during my active pills.) I just want to be reassured I can not get pregnant even if he came inside me. I regretfully don't always take the pills the same time everyday (I've been told it does matter, and doesn't so I'm kind of confused,) but I do take them every single day and haven't missed a single one. Feedback would be great! Thanks!
29 Aug 2012
Hi, you shouldn't worry, I read that you take your pill everyday so your protected even if he came inside of you!! As far as taking them at the same time everyday is good but its not as important as not missing any,, And taking any kind of birth control can make your periods irregular, so don't worry since you never miss a pill the chances you of you being pregnant are slim to none,, best wishes, Kelly
26 Feb 2013
This is kind of like my situation. I've been on Microgestin Fe 1/20 for a little over a year now and I was spending a week with my boyfriend and it was our 3rd time ever having sex. He did the same as your boyfriend. I immediately went and cleaned myself to try and make sure I got his cum out. I take my pill everyday just not always at the same time. So i got worried aswell. Glad I'm not the only one who's had this problem. The other responses were very insightful. I hope everything is well with you and your boyfriend.
- Microgestin Fe 1 / 20 Information for Consumers
- Side Effects of Microgestin Fe 1 / 20 (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been off microgestin for a month. My period is late by 5 days. Is that because my body is readjusting or is it possible I am pregnant?
1 answer • 7 Oct 2009
... pregnant ? I've been taking it for like 10 months but I tikka month off because it was doing harm to my body. And I just started using them ...
1 answer • 27 Dec 2013
1 answer • 24 Jan 2014
2 answers • 13 Jun 2014